# SDR ASAA2015122214430

- Difficulty date: December 22, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 35,238 hours, 10,804 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING SAT SELECTION ON THE MCDU MENU PAGE AND NO SATCOM PAGES AVAILABLE.  ACFT GROUNDED. PERFORMED SATCOM LOCK-UP QRH PROCEDURE.  NORMAL DISPLAY AND SATCOM OPS RETURNED.
